# SDR 96ZZZX562

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801BA
- Make and model: Aerosp SA365N
- Aircraft serial: 6008
- Engine: Tmeca ARRIEL1C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248670
- Condition: Fail Test
- Location: Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FCU FAILED MAXIMUM NG CHECK BY MINIMUM OF .8 PERCENT.  MINIMUM CHECK OF 101.8 PERCENT MINUS NG EQUALS 101.0 PERCENT.  REMOVED FCU FOR REPAIR.
